Osnat Stramer

Osnat Stramer
Associate Professor of Statistics and Actuarial Science, College of Liberal Arts and Sciences

Contact Information

Primary Office: 370 Schaeffer Hall (SH)
20 East Washington Street
Iowa City, IA 52242-1409
319-335-3182

Education

  • PhD in Statistics, Colorado State University, 1993

Areas of Research Interest

  • Inference of stochastic processes using Bayesian Statistics.: with Biology and Finance applications.
  • Monte Carlo methods in Statistics.
  • Stability theory for Markov chains

Selected Publications

  • Samia, N., Stramer, O. (2019). Bayesian inference of panels of threshold autoregressive time.
  • Samia, N., Stramer, O., Stenseth, N., Saitoh, T., Rosen, O. & Bertolacci, M. (2019). Climate-driven context-dependent structure of population cycles.
  • Stramer, O., Shen, X. & Bognar, M. (2017). Bayesian inference for Heston-STAR models. Statistics and Computing, 27(2), 331-348. DOI: DOI:10.1007/s11222-015-9625-y.
  • Stramer, O., Roberts, G. & Papaspiliopoulos, O. (2013). Data augmentation for diffusions. Journal of Computational and Graphical Statistics, 22(3), 665-688.
  • Samia, N. I., Stramer, O., Stenseth, N. C. & Saitoh, T. (2012). Bayesian inference of panels of threshold autoregressive time series.
  • Stramer, O., Bognar, M. (2011). Bayesian inference for irreducible diffusion processes using the pseudo- marginal approach. Bayesian Analysis, 6(2), 179โ€“358.
  • Casella, B., Roberts, G. & Stramer, O. (2011). Stability of partially implicit Langevin schemes and their MCMC variants. Methodology & Computing in Applied Probability, 13(4), 835โ€“854.
  • STRAMER, O., Bognar, M. & Schneider, P. (2010). Bayesian inference for discretely sampled Markov processes with closed-Form likelihood expansions. Journal of Financial Econometrics, 8, 450-480.
  • Stramer, O. (2008). Asymptotics of efficient Monte Carlo estimations for the transition Density of multivariate diffusion processes. Refereed procedure volume for the 2008 international workshop on Applied Probability.
  • Stramer, O., Yan, J. (2007). Asymptotics of an efficient Monte Carlo estimation for the transition density of diffusion processes. Methodology & Computing in Applied Probability, 9(4), 483-496.
Last Modified Date: June 20, 2019